DAY NURSE CAPS

9.40

Out of stock

SKU: 5000347071225 Categories: , Tag: Brand:

Directions For Use:

Adults and children over 12:2 capsules to be taken with a drink of water every 4 hours up to a maximum of 4 doses in 24 hours if needed. Do not use this medicine for more than 7 days.

Active Ingredients:

Each capsule contains: Paracetamol 500mg, Pseudoephedrine Hydrochloride, 30mg Pholcodine, 5mg Also contains: Allura Red (E129)

Warnings:

Keep out of reach and sight of children. Please read the accompanying instructions carefully before using this product. Only use this product as intended in the event of misuse seek medical advice. Do not exceed the recommended dose. In the event of overdose seek medical advice immediately even if you feel well.

Allergies:

Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.

Age Restriction:

Not suitable for children under 12 years of age.

Precautions For Special Groups

Not suitable for use during pregnancy or while breastfeeding. Please consult your doctor or pharmacist before using this product if you are taking any other medication or if you have a medical condition. Do not take if you have or are being treated for high blood pressure.

Storage:

Do not store above 25°C.Store in original packaging. See a side of the pack for the batch number and expiry date.

Product Specific Warnings:

Contains paracetamol. Do not take any other medicines containing paracetamol. Do not take with other cold and flu or decongestant products or appetite suppressant products. If symptoms persist please consult your doctor. Do not use for more than 7 days. Please consult your doctor or pharmacist before use if you are asthmatic or have liver or kidney problems.